# SDR ASAA2018091926171

- Difficulty date: August 24, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR DRAIN PAN FWD DRAIN LINE SUPPORT IS CORRODED. GROUNDED - YES. RECIEVED NEW P/N 147A5660Y21, LOCATED, DRILLED, AND DEBURRED PER BAC DWG 147A5650 REV A TO BE INSTALLED ON N/R, CUST CARD. FOUND TO BE BEYOND ALLOWABLE LIMITS REF SRM 53-70-51.
